# SDR C2XA96CL037

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Lightning Strike
- Location: Rt Engine
- Part time: 1,530 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3246 - THE CREW REPORTED A LIGHTNING STRIKE ON THE NOSE OF THE AIRCRAFT.  MAINTENANCE ACCOMPLISHED A LIGHTNING STRIKE INSPECTION AND REMOVED AND REPLACED THE RIGHT HAND PROPELLER ASSEMBLY IAW B1900D MM 61-10-00.  ALL OPERATIONAL AND LEAKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  A/C TOTAL CYCLES, 2,995.  (X)
